# SDR SIMA20220429002

- Difficulty date: April 29, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 42,369 hours, 36,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT WILL NOT CHARGE-C/A-DEFERRED PER MEL 2532 M PROCEDURES C/W EXP 5/10/22 CA PENDING
